# SDR CA060508008

- Difficulty date: April 18, 2006
- Submitted: June 22, 2006
- Operation: General aviation
- Make and model: Piper PA-44-180
- Aircraft time: 3,412 hours
- Engine: Lyc O360A1H
- Propeller: Hartzl HCC2YR2
- System (JASC): 5343 · Fuselage, Landing Gear Attach Fittings
- Part: Spar
- Part number: 86444800
- Condition: Cracked
- Location: Nlg
- Part time: 3,585 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING COMPLETION OF PIPER SB 1143 A 3/4" CRACK WAS OBSERVED RADIATING OUT FROM THE LOWER AFT BOLT HOLE OF THE NLG DRAG LINK TRUNNION MOUNTING.  FURTHER INVESTIGATION REVEALED A 1/2" CRACK RADIATING OUT FROM THE LOWER AFT BOLT HOLE OF THE RT DRAG LINK TRUNNION MOUNTING.  AIRCRAFT LT AND RT NOSE SPAR ASSEMBLIES WERE REPLACED NEW.
